# SDR UPS02439112

- Difficulty date: August 2, 2002
- Submitted: August 23, 2002
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 79,834 hours, 15,049 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- AIR CONDITIONING BAY REAR FIXED FAIRING INTERIOR REAR SURFACE FOUND SURFACE CORROSION AT STA 1255 RBL 9 TO RBL 30.  REAR FIXED FAIRING REAR WEB AND SUPPORT CHORD REPAIRED AS PER SRM 51-40-02 FIG 1, 51-40-03 FIG 2 AND FIXED PNL REPLACED PER SRM 51-10-01.
